Degenerate quasilinear elliptic equations arising from bimaterial problems in elastic-plastic mechanics

Liu, Wenbin (1999) Degenerate quasilinear elliptic equations arising from bimaterial problems in elastic-plastic mechanics. Nonlinear Analysis: Theory, Methods & Applications, 35 (4). pp. 517-529. ISSN 0362-546X. (doi:https://doi.org/10.1016/S0362-546X(98)00014-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0362-546X(98)00014-5
Item Type: Article
Uncontrolled keywords: Degenerate quasilinear equations; Bimaterial problems; Finite element approximation; Interface problems; Regularity
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:35 UTC
Last Modified: 07 Mar 2017 09:24 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36845 (The current URI for this page, for reference purposes)
  • Depositors only (login required):